# SDR HNAA2016021900041

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 66,426 hours, 74,504 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLICKERED DURING FLIGHT WITH PROP HEAT ON AND OFF.  CLEANED AND RE-SEATED CONNECTOR ON EMERGENCY LIGHTING CONTROL BOX.  GROUND RAN ACFT, OPS CHECKED NORMAL AT THIS TIME.
